# SDR 2005UALA01487

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT CABIN STA 827 FRAME WEB BETWEEN STRINGERS 8L & 9L CRACK AT AIR CONDITIONING DUCT ATTACH BRACKET.  MAJOR REPAIR.  REMOVED DAMAGE.  FABRICATED AND INSTALLED NESTED ANGLE REPAIR PER SRM 53-10-84 REPAIR NR 3.
